# SDR EGRA9571

- Difficulty date: May 2, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N399KK
- Make and model: Skrsky S76
- Aircraft serial: 760421
- System (JASC): 6230 · Main Rotor Mast/Swashplate
- Part: Uniball Assy
- Part number: SB5007101
- Condition: Blistered
- Location: M/R Mast
- Part time: 298 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION BLISTER ON SURFACE OF BALL. REPLACED UNIBALL ASSY.
